Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Extension of continuous functions in $\beta {\mathbf{N}}$

Authors: N. J. Fine and L. Gillman
Journal: Bull. Amer. Math. Soc. 66 (1960), 376-381
MathSciNet review: 0123291
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. Gillman and M. Henriksen, Rings of continuous functions in which every finitely generated ideal is principal, Trans. Amer. Math. Soc. vol. 82 (1956) pp. 366-391. MR 78980
  • 2. L. Gillman and M. Jerison, Rings of continuous functions, Princeton, Van Nostrand, 1960. MR 116199

Additional Information